# SDR WRXR20250402001

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670318925
- Condition: Gouged
- Location: Zone 200
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND ON FRAME. FS 333 LH STRINGER 1.  REMOVED DAMAGE AT FS 333 STR 1LH IAW CRJ 900 SRM 51-12-00-001-001-A01. C/W EA NO: 53-2025-0440 REV -- DATE 2025-04-02
